# SDR UPS00533242

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Selector Valve
- Condition: Inoperative
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: J, Y, A
- Precautionary procedure: F

## Discrepancy

AFTER RIGHT ENGINE START,  GOT STATUS MESSAGE SHOWING RT ENG SEC CONTROL. MECHANIC DIRECTED TOGGLING FROM NEUTRAL TO SEC TO AUTO ON CHANNEL SELECTOR. ON DOING THIS THE ENGINE QUIT. THE MECHANIC REPORTED THE ENGINE WAS ON FIRE. SELECTED CUTOFF ON FUEL CONTROL ACTIVATED AND DISCHA RGED THE RIGHT FIRE BOTTLE     INSPECTED THE ENGINE PER M/M 70-11-11(204) CHECKS OK. PERFORMED MAIN TENANCE CHECK PER FIM 73-21-00 FIG 115 PAGE  150-153 RAN ENGINE AT I DLE AND PWR. ALL SYSTEMS OPS CHECK OK DEFFERED RT ENGINE SEC CONTROL PERCAUTIONARY PER MEL 73-21-1-2 COLLERED BREAKER AND PLACARDED SYS.
